advertisement
Question
Posted by: Jess | 2009/01/09

Right Side Pain

I have started on the Two Month injection (Contraception). I resently got my Menstruation, On my third day of menstruation skin was released through my menstruation. I am currently on my sixth day of menstruation but i am in pain.The right side of my body seems to be weak..
Your assistance and advise is highly appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal with the injection. you should see your doctor to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement